Global exponential stability of a class of neural networks with unbounded delays

Authors

  • Anh Tuan Duong
  • Thi Loan Tran

Abstract

In this paper, the global exponential stability of a class of neural networks is investigated. The neural networks contain variable and unbounded delays. By constructing a suitable Lyapunov function and using the technique of matrix analysis, we obtain some new sufficient conditions for global exponential stability.

Published

25.10.2008

Issue

Section

Research articles

How to Cite

Duong, Anh Tuan, and Thi Loan Tran. “Global Exponential Stability of a Class of Neural Networks With Unbounded Delays”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 10, Oct. 2008, pp. 1401–1413, https://umj.imath.kiev.ua/index.php/umj/article/view/3254.